Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Loginov Konstantin Valerievich
(recent publications)
| by years | scientific publications | by types |



   2022
1. Konstantin Loginov, Joaqu{'\i}n Moraga, “Maximal log Fano manifolds are generalized Bott towers”, J. Algebra, 612 (2022), 110–146 (Published online)  mathnet  crossref; (Published online)
2. Konstantin Loginov, “On semistable degenerations of Fano varieties”, Eur. J. Math., 8 (2022), 991–1005  mathnet  crossref  isi  scopus;
3. Konstantin Loginov, “A note on 3-subgroups in the space Cremona group”, Comm. Algebra, 50:9 (2022), 3704–3714 , arXiv: 2102.04522  mathnet  crossref;

   2021
4. Caucher Birkar, Konstantin Loginov, “Bounding non-rationality of divisors on 3-fold Fano fibrations”, J. Reine Angew. Math., 2021:779 (2021), 167–188 , arXiv: 2007.15754  mathnet  crossref  isi (cited: 1)  scopus (cited: 1);

   2019
5. K. V. Loginov, “On Nonrational Fibers of del Pezzo Fibrations over Curves”, Math. Notes, 106:6 (2019), 930–939  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2018
6. Konstantin Loginov, “Standard models of degree $1$ del Pezzo fibrations”, Mosc. Math. J., 18:4 (2018), 721–737  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1);

   2017
7. Konstantin Loginov, “Hilbert–Samuel sequences of homogeneous finite type”, Journal of Pure and Applied Algebra, 221:4 (2017), 821–831 https://www.sciencedirect.com/science/article/abs/pii/S0022404916301281?via, arXiv: https://arxiv.org/abs/1410.5654  crossref  mathscinet  isi (cited: 2)  scopus (cited: 3)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022